Publication detail

Moment equations in modeling a stable foreign currency exchange market in conditions of uncertainty

DIBLÍK, J. DZHALLADOVA, I. MICHALKOVÁ, M. RŮŽIČKOVÁ, M.

Original Title

Moment equations in modeling a stable foreign currency exchange market in conditions of uncertainty

English Title

Moment equations in modeling a stable foreign currency exchange market in conditions of uncertainty

Type

journal article - other

Language

en

Original Abstract

The paper develops a mathematical model of foreign currency exchange market in the form of a stochastic linear differential equation with coefficients depending on a semi-Markov process. The boundaries of the domain of its instability is determined.

English abstract

The paper develops a mathematical model of foreign currency exchange market in the form of a stochastic linear differential equation with coefficients depending on a semi-Markov process. The boundaries of the domain of its instability is determined.

Keywords

stochastic systems; Markov process; moment equations; solvability; stability

RIV year

2013

Released

13.06.2013

ISBN

1085-3375

Periodical

Abstract and Applied Analysis

Year of study

2013

Number

1

State

US

Pages from

1

Pages to

12

Pages count

12

Documents

BibTex


@article{BUT103931,
  author="Josef {Diblík} and Irada {Dzhalladova} and Mária {Michalková} and Miroslava {Růžičková}",
  title="Moment equations in modeling a stable foreign currency exchange market in conditions of uncertainty",
  annote="The paper develops a mathematical model of foreign currency exchange market in the form of a stochastic linear differential  equation with coefficients depending on a semi-Markov process. The boundaries of the domain of its instability is determined.",
  chapter="103931",
  number="1",
  volume="2013",
  year="2013",
  month="june",
  pages="1--12",
  type="journal article - other"
}